# SDR F3LA200300129

- Difficulty date: September 9, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOORBEAM CORRODED AT STA 312.  REPLACED FLOORBEAM T-CAP AND SPLICES AT STA 312, RBL 24 TO LBL 34, PER SRM 53-10-51, FIG 205, 51-40-02, 51-10-02 AND SOPM 20-41-02.
